# SDR USAA2013102500014

- Difficulty date: October 1, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CRACK IN FRAME SEGMENT OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN S14R TO S20R.  REPLACED SEGMENT FRAME OF EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
